BibTeX record: journals/jat/Magaril-IlyaevOT01

download as .bib file

@article{DBLP:journals/jat/Magaril-IlyaevOT01,
  author    = {Georgii G. {Magaril-Il'yaev} and
               Konstantin Yu. Osipenko and
               Vladimir M. Tikhomirov},
  title     = {On Exact Values of n-Widths in a Hilbert Space.},
  journal   = {Journal of Approximation Theory},
  year      = {2001},
  volume    = {108},
  number    = {1},
  pages     = {97--117},
  url       = {http://dx.doi.org/10.1006/jath.2000.3497},
  doi       = {10.1006/jath.2000.3497},
  timestamp = {Wed, 03 Sep 2014 04:55:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jat/Magaril-IlyaevOT01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}